A Generalization of the SMW Formula of Operator to the -Inverse Case
Yingtao Duan
Abstract and Applied Analysis, 2013, vol. 2013, 1-4
Abstract:
The classical Sherman-Morrison-Woodbury (for short SMW) formula is generalized to the -inverse case. Some sufficient conditions under which the SMW formula can be represented as are obtained.
Date: 2013
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/694940.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/694940.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:694940
DOI: 10.1155/2013/694940
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().